Fractional categories

Gert Almkvist University of California, Berkeley

TBD mathscidoc:1701.332290

Arkiv for Matematik, 7, (5), 449-476, 1968.10
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:41 uploaded by arkivadmin ] [ 387 downloads ] [ 0 comments ]
@inproceedings{gert1968fractional,
  title={Fractional categories},
  author={Gert Almkvist},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203441023194099},
  booktitle={Arkiv for Matematik},
  volume={7},
  number={5},
  pages={449-476},
  year={1968},
}
Gert Almkvist. Fractional categories. 1968. Vol. 7. In Arkiv for Matematik. pp.449-476. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203441023194099.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved